Advertisement

Acta Mathematica Vietnamica

, Volume 44, Issue 2, pp 449–467 | Cite as

Zeros Sets of Hp Functions in Lineally Convex Domains of Finite Type in \( \mathbb {C}^{n}\)

  • Philippe CharpentierEmail author
  • Y. Dupain
Article
  • 42 Downloads

Abstract

In this note, we extend N. Th. Varopoulos result on zero sets of Hp functions of strictly pseudo-convex domains in \(\mathbb {C}^{n}\) to lineally convex domains of finite type.

Keywords

Lineally convex Finite type d-equation \(\overline {\partial }\)-equation Zero sets Hardy classes 

Mathematics Subject Classification (2010)

32T25 32T27 

References

  1. 1.
    Alexandre, W.: Zero sets of H p functions in convex domains of finite type. Math. Z. 287(1-2), 85–115 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Andersson, M., Carlsson, H.: On varopoulos’ theorem about zero sets of H p-functions. Bull. Sci. Math. 114(4), 463–484 (1990)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Bruna, J., Charpentier, P., Dupain, Y.: Zeros varieties for the Nevanlinna class in convex domains of finite type in C n. Ann. Math. (2) 147(2), 391–415 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bruna, J., Grellier, S.: Zero sets of H p functions in convex domains of strict finite type in C n. Complex Var. Theory Appl. 38, 243–261 (1999)zbMATHGoogle Scholar
  5. 5.
    Chang, D.C., Nagel, A., Stein, E.M.: Estimates for the \(\bar {\partial }\)-Neumann problem for pseudoconvex domains of finite type in C 2. Acta Math. 169(3–4), 153–228 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Charpentier, P., Dupain, Y.: Weighted and boundary l p estimates for solutions of the \(\overline {\partial }\)-equation on lineally convex domains of finite type and applications. To appear in Math Z.  https://doi.org/10.1007/s00209-017-2015-8
  7. 7.
    Charpentier, P., Dupain, Y.: Extremal bases, geometrically separated domains and applications. Algebra i Analiz 26(1), 196–269 (2014)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Charpentier, P., Dupain, Y., Mounkaila, M.: Estimates for solutions of the \(\bar {\partial }\)-equation and application to the characterization of the zero varieties of the functions of the Nevanlinna class for lineally convex domains of finite type. J. Geom. Anal. 24(4), 1860–1881 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Conrad, M.: Anisotrope optimale Pseudometriken für lineal konvex Gebeite von endlichem Typ (mit Anwendungen). Berg. Universität-GHS Wuppertal, PhD thesis (2002)Google Scholar
  10. 10.
    Cumenge, A.: Zero sets of functions in the Nevanlinna or the Nevanlinna-Djrbachian classes. Pac. J. Math. 199(1), 79–92 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Diederich, K., Mazzilli, E.: Zero varieties for the Nevanlinna class on all convex domains of finite type. Nagoya Math. J. 163, 215–227 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Henkin, G.M.: Solutions with bounds for the equations of H. Lewy and Poincaré-Lelong. Construction of functions of Nevanlinna class with given zeros in a strongly pseudoconvex domain. Dokl. Akad. Nauk SSSR 224(4), 771–774 (1975)MathSciNetGoogle Scholar
  13. 13.
    John, F., Nirenberg, L.: On functions of bounded mean oscillation. Comm. Pure Appl. Math. 14, 415–426 (1961)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Nguyen, N.: Un théorème de la couronne H p et zéros des fonctions de H p dans les convexes de type fini Prépublication n, vol. 224. Laboratoire Emile Picard, Université de Toulouse III (2001)Google Scholar
  15. 15.
    Skoda, H.: Valeurs au bord pour les solutions de l’opérateur \(\bar {\partial }\), et caractérisation des zéros des fonctions de la classe de Nevanlinna. Bull. Soc. Math. France 104(3), 225–299 (1976)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Varopoulos, N.: Zeros of H p functions in several complex variables. Pac. J. Math. 88(1), 189–246 (1980)CrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Institut de Mathématiques de BordeauxUniversité Bordeaux ITalenceFrance
  2. 2.TalenceFrance

Personalised recommendations